An Inhomogeneous Chaplygin Sleigh

    2017, Volume 22, Number 4, pp.  435-447

    Author(s): Borisov A. V., Mamaev I. S.

    In this paper we investigate the dynamics of a system that is a generalization of the Chaplygin sleigh to the case of an inhomogeneous nonholonomic constraint. We perform an explicit integration and a sufficiently complete qualitative analysis of the dynamics.
    Keywords: Chaplygin sleigh, inhomogeneous nonholonomic constraints, conservation laws, qualitative analysis, resonance
    Citation: Borisov A. V., Mamaev I. S., An Inhomogeneous Chaplygin Sleigh, Regular and Chaotic Dynamics, 2017, Volume 22, Number 4, pp. 435-447

    Access to the full text on the Springer website